# SDR 03FDEA01633

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-100
- Aircraft serial: 19142
- Aircraft time: 66,321 hours, 49,232 cycles
- System (JASC): 2612 · Fire Detection
- Part: Power Supply
- Part number: 65249203
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT PASSING ABOUT 3,000 FT FIRE WARNING BELL SOUNDED WITH NO ASSOCIATED LIGHTS.  ALL SYSTEM INDICATIONS WERE IN THE GREEN.  ALL ENGINE INST INDICATED NORMAL.  LOWER CARGO SMOKE, CARGO SMOKE AND ENG AND WHEEL WELL FIRE DETECTIONS SYSTEM ALL TESTED WITH GOOD RESULTS.  ON GROUND THE APU FIRE WARNING TEST WAS GOOD.  REMOVED AND REPLACED ALL 3 FIRE & OVERHEAT DETECTION POWER UNITS, PER STANDARD PRACTICES.  REMOVED AND REPLACED FIRE   DETECTION CONTROL BOX PER 20-10-017-2, SYSTEM TEST NORMAL AMM 26-11-000-0.  ALSO FOUND SEVERE CORROSION AT THE R-421 BLOCKING RECT CONN D4858, CLEANED.  ALSO REMOVED AND REPLACED NAME-FIRE & OVERHEAT DETECTION POWER UNITS P/N 1011C.
